# SDR DL72W990476

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2821W
- Make and model: Boeing 727247
- Aircraft serial: 21059
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ORIGINATING UNDER I/B UPSTOP PAD ON NR 7 SLAT ANGLE RUNNING I/B .25 INCH.  REPAIRED PER MM 57-40-0 PAGE 816.
